1 month on zoloft - no major differences?
hello, for the last couple years ive had a bad case of anxiety and depression. it had been getting worse and worse for some time, and it wasn't until 1 month ago I decided to get some help. I started seeing a coulselor weekly. around 25 days ago I was prescribed to 25mg zoloft, and just 5 days ago I was upped to 50mg yet Im not seeing much of a difference. My doctor said to wait for up to 4-8 weeks, but I start school again in less than a month and I really want to be be better by then, reason being that my anxiety is so bad that I had alot of trouble at school, concentrating and socializing. Anyways most questions pertaining to zoloft kicking in on the interenet said 1 -2 weeks yet its almost been a month for me. Should I consult my doctor and ask for a different medicine? I really dont have much time to wait for this to kick in, because I really want to be a bit more on track by march 21 (school start)incase you wondering, i have been experiencing some side affects. such as, dirahea, pissing alot more, and i only experienced the "cloudy placebo" effect once for a small amount of time, but when I did experience it I felt great and supieror and hope that it comes back and stay with me.Im turning 17 this april if that helps at all any help would be appreciated.
Posted 3 years ago in Depression by GoldenWhale
Bless your heart. It's a shame when some teens refuse to deal with the effects puberty has on them. You will eventually outgrow your issues once puberty ends - if you live that long. Pills aint the answer.
Hello. You should have noticed some improvement after a month. Maybe you need to try a different one. Many people have to try more then one anti-depressant before finding one that works. A friend of mine tried 9 different ones, before she found one that helped. It's not an easy fix, so you have to give it time. And all of them have unpleasant side effects. That's another problem when trying to find the right one. Doing this by the time you start school may not be possible, but hang in there, you will find one that makes you feel better. Take care.
Powered By Yahoo! Answers